Volume 8, Issue 2 (10-2013)                   IJMSI 2013, 8(2): 39-47 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nagaraja K M, Reddy P S K, Sahu S K. Generalization of -Centroidal Mean and its Dual. IJMSI. 2013; 8 (2) :39-47
URL: http://ijmsi.ir/article-1-503-en.html
Abstract:  

In this paper, the generalized -centroidal mean and its dual form in 2 variables are introduced. Also, studied some properties and prove their monotonicity. Further, shown that various means are partic- ular cases of generalized $bf{alpha}$-centroidal mean.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb